Infinite eigenvalue assignment for singular systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)21-37
Journal / PublicationLinear Algebra and Its Applications
Volume298
Issue number1-3
Publication statusPublished - 1 Sep 1999

Abstract

In this paper, the infinite eigenvalue assignment problem for singular systems is studied. Necessary and sufficient conditions are presented under which there exists a state feedback such that the closed-loop system is regular and has only infinite eigenvalues. The main result is proved constructively based on some simple numerical algorithms. These numerical algorithms consist of an orthogonal reduction to an upper (block) Hessenberg form and a simple linear recursion deduced from 2 x 2 Givens transformations. © 1999 Elsevier Science Inc. All rights reserved.

Research Area(s)

  • Infinite eigenvalue, Numerical algorithms, Orthogonal transformations, Singular systems

Citation Format(s)

Infinite eigenvalue assignment for singular systems. / Chu, Delin; Ho, D. W C.

In: Linear Algebra and Its Applications, Vol. 298, No. 1-3, 01.09.1999, p. 21-37.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review